Dimetapp Cold & Allergy 6 Years & Over Elixir 200ML

$15.99

Ingredients

Active Ingredients: Each 5mL of oral liquid contains Brompheniramine Maleate 2mg and Phenylephrine Hydrochloride 5mg.
Contains: Benzoates, hydroxybenzoates, sulfites and gluten.

General Information

Dimetapp Cold & Allergy Kids 6 Years & Over with great tasting, grape flavour, sugar free relief from cold and allergy.

Pharmacy Medicine. For Allergy symptoms including: nasal congestion, runny nose, itchy watery eyes, sneezing. Great tasting, grape flavour, sugar free relief from cold and allergy symptoms

Boxed Contents: 200mL oral liquid

Size: 200mL

Reviews

There are no reviews yet.

Be the first to review “Dimetapp Cold & Allergy 6 Years & Over Elixir 200ML”

Your email address will not be published. Required fields are marked *